Advice/support please - new here!

Hello,

I am 22 years old (just) and I have had suspected endo for just over a year now - I am due to have laparoscopy on 16th december so only a few more weeks to go. I thought that knowing my luck - as soon as I'd sign myself up for the laproscopy my symptoms would disappear and i'd (once again) go crazy and worry that it is all in my head and that no one would believe me - not sure if i am alone on this one?!

Anyway - the symptoms seem to have become 100X worse! I have been on the contraceptive Evra patch for over 1 year, but this has begun to irritate my skin. So for the past 6-7 weeks I have been taking the Cilest pill. All was fine until about 3 weeks ago (4 weeks into beginning the pill) when I started to notice very dark, tarry brown discharge/clots appearing from my vagina when having a bowel movement/urinating. I went to the docs about this and was told that this was just another classic symptom of endo and not to worry too much.

However - this past 2 weeks, EVERY day I am having what seems like the beginning of a period - very dark blood with clots, enough to wear a sanitary towel, sometimes it is red/new blood rather than old. But never any at nighttime??

I am in such pain each day I am taking Naproxen 2x daily and Co-codamol before I go to sleep. I am unconvinced that this is due to switching to the pill as I had been on it for a full packet/month before this started. I had also passed some brown/red vaginal discharge when having bowel movements before I even swapped to the pill.

Also i do not have breaks between the patches/pill for 12 weeks as told to do so by the doc.

I just wondered if anybody else suffers from this as well?

Thank you for reading my very long question! xx

Last edited by
oldestnewest

You may also like...